# SDR CA140203022

- Difficulty date: January 28, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) TSB REPORTED ON FEB 3, 2014, THE FLIGHT CREW RECEIVED A FLAPS FAIL CAUTION INDICATION ON APPROACH AND DECLARED AN EMERGENCY WITH ATC.  THE ACFT LANDED UNEVENTFULLY WITH ARFF ON SCENE.  MAINTENANCE SUBSEQUENTLY REPLACED THE BRAKE POSITION SENSOR UNIT AND THE NR 5 FLEX SHAFT.
